# SDR SWAA2013121723447

- Difficulty date: December 16, 2013
- Submitted: December 17, 2013
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 55,565 hours, 33,005 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 4081600930
- Part serial: 31850128
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK AFTER TAKEOFF, ALL SIX DISPLAY UNITS BLANKING COMPLETELY OFF & THEN BACK ON WITH ERRONEOUS FLIGHT INFORMATION.  FLIGHT DATA IN HUD WAS NORMAL & OPERATING NORMALLY.  R & R BOTH NR 1 & NR 2 DEU'S, DISPLAY & COAX COUPLERS IAW MM.
